Solution to Problem E3384 [1990,427] - A complex sequence that is nonzero infinitely often

O.P. Lossers

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)961-962
JournalAmerican Mathematical Monthly
Volume98
Issue number10
Publication statusPublished - 1991

Cite this

@article{0450bed5d6714e4e98e8f01fa21ac0c7,
title = "Solution to Problem E3384 [1990,427] - A complex sequence that is nonzero infinitely often",
author = "O.P. Lossers",
year = "1991",
language = "English",
volume = "98",
pages = "961--962",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "10",

}

Solution to Problem E3384 [1990,427] - A complex sequence that is nonzero infinitely often. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 98, No. 10, 1991, p. 961-962.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to Problem E3384 [1990,427] - A complex sequence that is nonzero infinitely often

AU - Lossers, O.P.

PY - 1991

Y1 - 1991

M3 - Article

VL - 98

SP - 961

EP - 962

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 10

ER -